# SDR SWIA202161552

- Difficulty date: August 30, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHING BRACKET FOR PANEL 344BB HAS A CRACK.     (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED 1EA NEW FABRICATED ATTACHING BRACKET P/N 600-24054-116 PO# T55917 FOR PANEL 344BB CRJ-200 REO 601R-55-21-555 REV-- DATE 2021-09-04 AND DWG 600-24054 REV-N / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
